# SDR AALA20100909TUL10

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 34,601 hours, 15,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET RIGHT SIDE STATIONS 503 TO 598 HAS CORROSION.  INSTALLED NEW CUSP SHEET RIGHT STATIONS 503 TO 598 PER EA MD80-53-012782, AARD 53-20-00-16, AND SRM 51-30-02 AND 51-30-05.
